# SDR UPS99829395

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 975329423
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING UPPER L/E RIB, ABOVE THE NR 2 PYLON STA XW 239, THE FWD ATTACH CLIP IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED CLIP IAW DWG 9753294 AND SRM 51-1-20D.
